A 19-year-old male asked:
Normal sgpt, sgot, bilirubin count .i hve hepatitis b.but still my symptoms like nausea, abdomen discomfort perceivs .why?shud i need medications.
1 doctor answer • 2 doctors weighed in
Family Medicine 23 years experience
HepB NOT likely caus: You may have ibs, a functional gastrointestinal disorder characterized by some pain/cramping, altered bowel habits in the absence of specific/unique organic pathology/disease. Other symptoms common to ibs include bloating, gasiness, frequent/urge to have bm, early satiety, dyspepsia symptoms etc...
Often = nuisances, but can be debilitating at times..
If u r concerned, consult doc..
4.7k viewsReviewed >2 years ago
Last updated Dec 14, 2013
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.